I was on Predisilone for over 20 years and have just been weaned off it? I am suffering from joint pains and also muscle pain and weakness now, it this a side effect of stopping predisilone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...
1 answer • 7 Dec 2010
I just started 2 days ago having awful hip joint pain. I have been on this medicine for about one year. This particular generic Rx actually for only ...
3 answers • 21 Feb 2011
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
... pain in my jaw bones. I'm in pain! Its not TMJ I never experience this until right after I came off Prednisone and all the withdrawl pain is ...
3 answers • 3 Mar 2012